# SDR ASAA2016012615026

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,340 hours, 10,704 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING DFCS BITE, LIBRARY 32, FAULT CODE 22-11126 FOUND.  ACFT GROUNDED. ACCOMPLISHED FIM 22-12, TASK 812, NO FAULTS.  ACCOMPLISHED LANDING, VERIFY NO FAULTS. GROUND VERIFICATION SUCCESSFUL, IAW AMM 22-00-01-730-801.
